Alert archive / Pennsylvania / Special Weather Statements in 2012

Special Weather Statement, NWS State College, PA

June 3, 2012Schuylkill County, Pennsylvania

NWS State College, PA issued this special weather statement at Jun 3, 2012, 5:42 PM EDT for Schuylkill County, Pennsylvania. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2012, 5:42 PM EDT (21:42 UTC)
Expired
Jun 3, 2012, 6:15 PM EDT
In force
33 min
Issued by
NWS State College, PA

County Schuylkill County, PA

The radar

The Binghamton radar (KBGM), 156 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.7 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2012-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2012-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1755 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

909 
WWUS81 KCTP 032142
SPSCTP

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
542 PM EDT SUN JUN 3 2012

PAZ053-058-032215-
COLUMBIA PA-SCHUYLKILL PA-
542 PM EDT SUN JUN 3 2012

...A STRONG THUNDERSTORM WILL AFFECT SCHUYLKILL AND SOUTHEASTERN
COLUMBIA COUNTIES...

AT 537 PM EDT...A STRONG THUNDERSTORM WAS NEAR RINGTOWN...MOVING
SOUTHEAST AT 45 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT TUSCARORA...NEW RINGGOLD AND SNYDERS.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 242 AND 247...I-81 BETWEEN MILE MARKERS 110
AND 139.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
209...STATE ROAD 61...STATE ROAD 309.

LAT...LON 4072 7578 4064 7598 4057 7601 4054 7616
      4071 7656 4078 7638 4083 7641 4083 7647
      4109 7626 4108 7622 4095 7620 4091 7605
      4091 7599 4081 7588 4074 7576

$$

FORECASTER: JUNG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Jun 3, 5:39 PM EDT, 3 minutes earlier.

Area forecast discussion, Jun 3, 5:39 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
539 PM EDT SUN JUN 3 2012

.SYNOPSIS...
AN UPPER LEVEL LOW PRESSURE AND ASSOCIATED SURFACE LOW SPINNING OVER
GEORGIAN BAY THIS AFTERNOON...WILL MOVE SOUTHEAST ACROSS NEW YORK
STATE AND PARK ITSELF OFF THE EAST COAST OVER THE NEXT FEW DAYS.
THIS PATTERN WILL KEEP COOLER THAN NORMAL TEMPERATURES AND UNSETTLED
CONDITIONS WITH DAILY CHANCES OF SHOWERS IN THE FORECAST THROUGH THE
FIRST PART OF THE UPCOMING WEEK. A RIDGE OF HIGH PRESSURE ALOFT WILL
BUILD IN FROM THE MIDWEST WITH CLEARING AND WARMER CONDITIONS LATE
IN THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
REGIONAL 88D LOOP HAS LIT UP WITH CLUSTERS OF SHOWERS AND MAINLY
LOW-TOPPED TSRA OVER THE PAST 90 MINUTES. EXPECT THE CONVECTION TO
STRENGTHEN A BIT MORE...WITH THE STORMS GROWING ANOTHER SEVERAL-10
KFT LATE THIS AFTERNOON AS SFC TEMPS WARM BY ANOTHER 3-5 DEG F
ACROSS MUCH OF CENTRAL AND SOUTHERN PENN WHERE THINNER CLOUD COVER
AND NUMEROUS BREAKS WERE OCCURRING.

THE STRONGEST STORMS IN PENN ATTM WILL BE TRACKING ACROSS THE WRN
AND SCENT MTNS THROUGH LATE THIS AFTERNOON...AND IMPACT THE LOWER
AND MIDDLE SUSQ VALLEY AFTER 22Z.

THE STEEPEST...850-500MB LAPSE RATES ON THE ORDER OF APPROX 7C/KM
WILL BE SITUATED ACROSS THE SOUTHERN HALF OF THE STATE AND WILL
COINCIDE WITH A CORE OF WNW 850-800 MB WINDS OF 40-45KT /AND TRACK
OF THIS TSRA CLUSTER/ TO CREATE THE THREAT SOME HAIL AND GUSTY WINDS
BETWEEN 40-45 KTS. SPC CONTINUES TO HIGHLIGHT OUR AREA IN THE DAY 1
SEVERE OUTLOOK AND RECENTLY ISSUED SWOMCD...BUT STILL NOTES THAT THE
EXPECTED SMALL AREAL COVERAGE OF POTENTIAL SEVERE WEATHER PRECLUDES
AN UPGRADE TO SLIGHT RISK.

THIS AFTERNOONS MAX TEMPS BETWEEN 20-22Z WILL VARY FROM AROUND 60
DEGREES ACROSS THE FAR NW MTNS...TO THE MID 70S THROUGHOUT MUCH OF
THE LOWER SUSQ VALLEY.

THE SHOWERS WILL DIMINISH IN COVERAGE DURING THE EVENING.
HOWEVER...ADDITIONAL FORCING WILL DEVELOP LATER TONIGHT AS
THE UPPER LOW PASSES OVER THE WRN NY STATE AND NERN PA. THIS SHOULD
KEEP THE SHOWERS GOING...BUT LACK OF SOLAR HEATING AND SFC
INSTABILITY WILL CAUSE THE VERTICAL EXTENT AND INTENSITY OF THE
CELLS TO DIMINISH AS WELL. WILL CONTINUE TO MENTION THUNDER INTO THE
EARLY EVENING...THEN DIP POPS SLOWLY TO MAINLY SCATTERED SHOWERS
THRU THE NIGHT.

MINS WILL BE RIGHT AROUND NORMAL AS A RESULT OF THE LIGHT WEST WIND
AND GENERALLY BKN CLOUD COVER...AT LEAST ACROSS THE CENTRAL AND
NORTH. IF MORE CLEARING THAN ANTICIPATED OCCURS...TEMPS COULD DROP
TO NEAR 40F IN THE NORTH. MINS EARLY MONDAY MORNING WILL RANGE FROM
THE M40S NORTH...TO THE LOWER AND MID 50S IN THE SUSQ VALLEY.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
THE EXTENT OF THICKER CLOUD COVER MONDAY IS SOMEWHAT IN
QUESTION...AS A SECOND AND RATHER POTENT SHORT WAVE DROPS SE FROM
THE LOWER GREAT LAKES. WILL PAINT OUR SKY GRIDS WITH A CONSISTENT
75-95 PERCENT CLOUD COVER...ALLOWING FOR A LITTLE WIGGLE ROOM OF
MOSTLY CLOUDY TO CLOUDY SKIES TO BE READ VIA OUR ZONE TEXT.

TEMPS WILL LIKELY BE A FEW /TO SVRL DEG F BELOW SUNDAYS MAXES/ AS
THE MEAN LLVL FLOW VEERS BY 30-40 DEG - TO THE NW...AND MODERATELY
STG COLD ADVECTION OCCURS IN THE 925-850 MB LAYER. MAXES COULD
EASILY HOLD IN THE UPPER 50S ACROSS THE HIGHEST TERRAIN OF THE FAR
NORTH...AND REACH THE UPPER 60S TO AROUND 70F IN THE SOUTHERN
VALLEYS.

THE BEST CHC FOR SHOWERS /AND PERHAPS SOME MORE LOW-TOPPED TSRA/
WILL BE ACROSS THE NE THIRD OF THE CWA. POPS WILL BE MAINLY IN THE
CHC CATEGORY FOR THE SW HALF OF THE FCST AREA.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
UPPER LOW CENTERED OFF COAST OF NEW ENGLAND MON NIGHT WILL DRIFT
TO THE CANADIAN MARITIMES THROUGH FRI...BUT ACCOMPANYING LARGE
TROUGH WILL KEEP COOL NW FLOW ACROSS PENNSYLVANIA THROUGH MUCH OF
THE WEEK. TUE WILL AGAIN SEE SCT SHOWERS/ISOLATED TSTMS DEVELOP
DURING THE AFTERNOON HOURS...BUT THESE WILL BE LESS IN COVERAGE
THAN MONDAY. TEMPS WILL BE SIMILAR.

ON WED...SHOWER CHANCES CONTINUE TO SLOWLY DROP...BUT ISOLD/SCT
SHOWERS STILL EXPECTED TO DEVELOP WITH COOLER AIR ALOFT AND
DAYTIME HEATING. TEMPS BEGIN TO SLOWLY RECOVER...BUT REMAIN 5-7F
BELOW NORMAL.

EVEN KEPT MENTION OF A SHOWER INTO THU AS BACK EDGE OF TROUGH /AND
ACCOMPANYING WEAK SHORTWAVE/ PUSH THROUGH. TEMPS REMAIN SLIGHTLY
BELOW NORMAL.

HIGH PRESSURE FINALLY BUILDS IN FROM THE WEST BY FRI AND CONTINUES
THROUGH THE WEEKEND. MORNINGS WILL BE CHILLY...BUT AFTERNOON HIGHS
FRI WILL BE NEAR NORMAL WITH ABOVE NORMAL TEMPERATURES RETURNING
FOR SAT/SUN.

&&

.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
SEVERAL BROKEN LINES OF CONVECTION PUSHING THROUGH THE REGION LATE
THIS AFTERNOON. ALTHOUGH LIGHTNING ACTIVITY LIMITED...STORMS
MIXING DOWN SOME HEALTHY WINDS IN THE 35 TO 45 KNOT RANGE. THESE
STORMS WILL AFFECT KAOO/KJST...AS WELL AS LOWER SUSQUEHANNA
AIRPORTS FOR THE NEXT SEVERAL HOURS. SEVERAL ADDITIONAL CLUSTERS
OF STRONGER SHOWERS AND TSRA APPROACHING THE NORTHWEST. EXPECT
OVERALL COVERAGE AND INTENSITY TO DIMINISH AFTER 01Z.

RELATIVELY BRIEF PERIODS OF MVFR CIGS ARE LIKELY...WITH MAINLY
VFR CONDS PREVAILING ACROSS MOST OF THE REGION THROUGH 04Z MONDAY.
INCREASINGLY MOIST UPSLOPE FLOW WILL LIKELY LOWER CIGS TO IFR AT
KBFD AND KJST LATE TONIGHT THROUGH THE MID MORNING MONDAY...THEN
PERIODS OF MVFR CIGS IN ALL AREAS MONDAY WITH SCATTERED SHOWERS
AND ISOLATED AFTERNOON TSRA.

OUTLOOK...
TUE-THU...AM LOW CIGS POSS W MTNS.
FRI...AM VALLEY FOG AND IFR POSSIBLE...OTHERWISE VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...LAMBERT
LONG TERM...RXR
AVIATION...JUNG/LAMBERT
Hazardous weather outlook, Jun 3, 3:06 AM EDT, 14 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
306 AM EDT SUN JUN 3 2012

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-040715-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
306 AM EDT SUN JUN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS
THE REGION TODAY. SOME OF THE STORMS COULD PRODUCE SMALL HAIL AND
GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT LIKELY BUT IS POSSIBLE.

DANGELO

In the hours before

Special weather statement, Jun 3, 4:26 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
426 PM EDT SUN JUN 3 2012

PAZ024>026-033-034-032115-
BEDFORD PA-BLAIR PA-CAMBRIA PA-HUNTINGDON PA-SOMERSET PA-
426 PM EDT SUN JUN 3 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SOMERSET...NORTHERN
BEDFORD...SOUTHERN BLAIR...SOUTHERN CAMBRIA AND WEST CENTRAL
HUNTINGDON COUNTIES...

AT 425 PM EDT...A STRONG THUNDERSTORM WAS NEAR WILMORE...MOVING
SOUTHEAST AT 35 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT SKI GAP...CLAYSBURG...WOODBURY...SAXTON AND
BROAD TOP CITY.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 156 AND 161...I-70 NEAR
MILE MARKER 147...I-99 BETWEEN MILE MARKERS 2 AND 28.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
30...ROUTE 219...ROUTE 220...ROUTE 422.

LAT...LON 4027 7897 4051 7877 4036 7801 4012 7816
      4007 7821 4006 7820 3996 7826

FORECASTER: JUNG
Special weather statement, Jun 3, 4:32 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
432 PM EDT SUN JUN 3 2012

PAZ019-025>028-050-056-032115-
BLAIR PA-HUNTINGDON PA-JUNIATA PA-MIFFLIN PA-PERRY PA-SNYDER PA-
SOUTHERN CENTRE PA-
432 PM EDT SUN JUN 3 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HUNTINGDON...JUNIATA...
MIFFLIN...PERRY...SOUTH CENTRAL BLAIR...SOUTH CENTRAL CENTRE AND
SOUTHERN SNYDER COUNTIES...

AT 429 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM POE
VALLEY STATE PARK TO ALLENSVILLE TO ROYER...MOVING EAST AT 45 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT POE VALLEY STATE PARK...
SNYDER-MIDDLESWARTH STATE PARK...BEAVERTOWN...FREMONT AND NEW
BLOOMFIELD.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11/15...ROUTE
22...ROUTE 22/522...ROUTE 322...ROUTE 322/22...ROUTE 522...STATE ROAD
45.

LAT...LON 4022 7765 4025 7764 4025 7767 4029 7767
      4024 7774 4035 7846 4049 7794 4091 7767
      4084 7736 4081 7735 4083 7728 4073 7686
      4057 7699 4049 7697 4035 7706 4026 7742
      4031 7737 4021 7758

FORECASTER: JUNG
Special weather statement, Jun 3, 4:33 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
433 PM EDT SUN JUN 3 2012

PAZ012-019-041-045-046-049>053-032130-
COLUMBIA PA-MONTOUR PA-NORTHERN CLINTON PA-NORTHERN LYCOMING PA-
NORTHUMBERLAND PA-SNYDER PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-
SOUTHERN LYCOMING PA-UNION PA-
433 PM EDT SUN JUN 3 2012

...A LINE OF THUNDERSTORMS WILL AFFECT EAST CENTRAL
CENTRE...LYCOMING...MONTOUR...NORTHERN SNYDER...NORTHWESTERN
NORTHUMBERLAND...SOUTHEASTERN CLINTON...UNION AND WEST CENTRAL
COLUMBIA COUNTIES...

AT 430 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM COGAN
STATION TO MACKEYVILLE...MOVING EAST AT 40 MPH.

WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS AS THEY AFFECT COGAN STATION...MONTOURSVILLE...HUGHESVILLE...
LAIRDSVILLE...WINFIELD AND RIVERSIDE.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 160 AND 230...I-99 NEAR MILE MARKER 85...
I-180 BETWEEN MILE MARKERS 1 AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 220...ALTERNATE ROUTE
220...ROUTE 522...STATE ROAD 26...STATE ROAD 45...STATE ROAD 61...
STATE ROAD 118...STATE ROAD 120.

LAT...LON 4116 7635 4072 7684 4081 7736 4085 7737
      4083 7742 4094 7775 4145 7727

FORECASTER: RXR
Special weather statement, Jun 3, 5:06 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
506 PM EDT SUN JUN 3 2012

PAZ025>028-033>036-049-050-052-056>059-063>066-032200-
ADAMS PA-BEDFORD PA-BLAIR PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN
PA-FULTON PA-HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON
PA-MIFFLIN PA-NORTHUMBERLAND PA-PERRY PA-SCHUYLKILL PA-SNYDER
PA-SOMERSET PA-UNION PA-YORK PA-
506 PM EDT SUN JUN 3 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ADAMS...BEDFORD...
CUMBERLAND...DAUPHIN...EASTERN SOMERSET...FRANKLIN...FULTON...
JUNIATA...MIFFLIN...NORTHWESTERN YORK...PERRY...SNYDER...SOUTH
CENTRAL BLAIR...SOUTHERN HUNTINGDON...SOUTHERN NORTHUMBERLAND...
SOUTHWESTERN SCHUYLKILL...SOUTHWESTERN UNION...WEST CENTRAL LANCASTER
AND WESTERN LEBANON COUNTIES...

AT 500 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
FREEBURG TO LOYSVILLE TO DOYLESBURG TO HOPEWELL TO ACOSTA...MOVING
SOUTHEAST AT 45 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT PILLOW...LYKENS...MUIR AND
JONESTOWN.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 109 AND 259...I-70 BETWEEN
MILE MARKERS 147 AND 170...I-78 BETWEEN MILE MARKERS 0 AND 8...I-81
BETWEEN MILE MARKERS 1 AND 112...I-83 BETWEEN MILE MARKERS 23 AND
50...I-99 BETWEEN MILE MARKERS 0 AND 16...I-283.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
EXPRESSWAY...THE HARRISBURG AIRPORT CONNECTOR...STATE HIGHWAY 283...
ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 22...ROUTE 22/522...ROUTE
30...ROUTE 209...ROUTE 219...ROUTE 220...ROUTE 322...ROUTE 322/22...
ROUTE 422...ROUTE 522...STATE ROAD 45...STATE ROAD 94...STATE ROAD
97.

LAT...LON 3972 7878 4012 7919 4021 7911 4029 7842
      4044 7787 4060 7759 4093 7724 4062 7622
      4051 7631 4049 7642 4045 7637 3990 7682
      3971 7720

FORECASTER: JUNG
Special weather statement, Jun 3, 5:15 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
515 PM EDT SUN JUN 3 2012

PAZ004-005-032145-
MCKEAN PA-WARREN PA-
515 PM EDT SUN JUN 3 2012

...A LINE OF GUSTY THUNDERSTORMS WILL AFFECT WARREN AND WESTERN
MCKEAN COUNTIES...

AT 512 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7
MILES NORTH OF PANAMA TO GRAND VALLEY TO 9 MILES SOUTHWEST OF
HYDETOWN...MOVING EAST AT 50 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL AFFECT YOUNGSVILLE...TIDIOUTE...WARREN AND LUDLOW.

LAT...LON 4200 7886 4172 7885 4171 7886 4171 7885
      4170 7886 4168 7885 4162 7899 4162 7952
      4163 7962 4179 7961 4179 7960 4200 7961

FORECASTER: KF
Special weather statement, Jun 3, 5:42 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
542 PM EDT SUN JUN 3 2012

PAZ053-058-032215-
COLUMBIA PA-SCHUYLKILL PA-
542 PM EDT SUN JUN 3 2012

...A STRONG THUNDERSTORM WILL AFFECT SCHUYLKILL AND SOUTHEASTERN
COLUMBIA COUNTIES...

AT 537 PM EDT...A STRONG THUNDERSTORM WAS NEAR RINGTOWN...MOVING
SOUTHEAST AT 45 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT TUSCARORA...NEW RINGGOLD AND SNYDERS.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 242 AND 247...I-81 BETWEEN MILE MARKERS 110
AND 139.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
209...STATE ROAD 61...STATE ROAD 309.

LAT...LON 4072 7578 4064 7598 4057 7601 4054 7616
      4071 7656 4078 7638 4083 7641 4083 7647
      4109 7626 4108 7622 4095 7620 4091 7605
      4091 7599 4081 7588 4074 7576

FORECASTER: JUNG

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 2:41 PM EDTSpecial Weather StatementCTPClearfield94 min
Jun 3, 3:11 PM EDTSpecial Weather StatementCTPColumbia, Montour64 min
Jun 3, 3:48 PM EDTSpecial Weather StatementCTPBlair, Cambria, Centre, Clearfield72 min
Jun 3, 4:26 PM EDTSpecial Weather StatementCTPBedford49 min
Jun 3, 4:32 PM EDTSpecial Weather StatementCTPHuntingdon, Juniata, Mifflin, Perry, Snyder43 min
Jun 3, 4:33 PM EDTSpecial Weather StatementCTPLycoming, Montour, Northumberland, Union57 min
Jun 3, 4:46 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Union59 min
Jun 3, 5:06 PM EDTSpecial Weather StatementCTPAdams, Bedford, Cumberland, Dauphin, Franklin, Fulton and 5 more54 min
Jun 3, 5:15 PM EDTSpecial Weather StatementCTPWarren30 min
Jun 3, 5:44 PM EDTSpecial Weather StatementCTPElk, McKean31 min
Jun 3, 5:48 PM EDTSpecial Weather StatementCTPAdams, Cumberland, Dauphin, Franklin, Fulton, Lancaster and 2 more57 min
Jun 3, 5:57 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 3 more63 min
Jun 3, 6:10 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clearfield, Clinton, Elk, Lycoming and 3 more50 min
Jun 3, 6:11 PM EDTSpecial Weather StatementCTPBedford, Blair, Cambria, Somerset49 min
Jun 3, 6:26 PM EDTSevere Thunderstorm WarningCTPAdams, Franklin, Lancaster, York64 min
Jun 3, 6:59 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Cameron, Centre, Clearfield, Clinton and 5 more61 min
Jun 3, 7:27 PM EDTSpecial Weather StatementCTPWarren33 min
Jun 3, 7:33 PM EDTSpecial Weather StatementCTPSomerset27 min
Jun 3, 7:40 PM EDTSpecial Weather StatementCTPJuniata, Lycoming, Mifflin, Montour, Northumberland, Snyder and 2 more35 min
Jun 3, 7:50 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Columbia, Dauphin, Huntingdon, Juniata and 9 more40 min

Nearby

Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.